MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · [Rinsho ketsueki] The Japanese journal of clinical hematology · 1990

[Occurrence of subdural hematoma closely associated with danazol administration in a patient with refractory ITP].

Shinmyozu K, Okadome T, Maruyama Y, Maruyama I, Osame M, Tara M

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

We reported a 34-year-old female patient with refractory idiopathic thrombocytopenic purpura (ITP) in whom a subacute subdural hematoma occurred without any preceding trauma during danazol administration which resulted in a marked decrease of plasma fibrinogen level. It is strongly suggested that danazol should be very carefully administered in ITP patients with serious bleeding tendency.

Для цитирования: Shinmyozu K, Okadome T, Maruyama Y, Maruyama I, Osame M, Tara M. [Occurrence of subdural hematoma closely associated with danazol administration in a patient with refractory ITP].. [Rinsho ketsueki] The Japanese journal of clinical hematology. 1990.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.